# SDR M7KA0730084173

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N824MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4173
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Board
- Condition: Failed
- Location: Exterior Lights
- Part time: 306 hours
- Component: Switch Panel
- Component part number: 704A46580119
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSITION LIGHTS FAILED TO ILLUMINATE WITH CIRCUIT BREAKER IN CLOSED POSITION AND NO APPARENT OPENS OR SHORTS IN THE WIRE HARNESS. INVESTIGATION REVEALED THAT THE PCB TRACE FOR THE POSITION LIGHT SWITCH POWER HAD MELTED MUCH AS A FUSE BLOWS. THIS IS NOT AN UNCOMMON PROBLEM FOR THIS PART. SUGGEST A CLOSE LOOK AT THE CURRENT PATH FOR THIS CIRCUIT TO SEE WHY THE CIRCUIT BREAKER PROTECTION FAILS TO PROTECT THE SWITCH PANEL PERHAPS A MORE ROBUST CIRCUIT TRACE IS REQUIRED ON THE PCB FOR THIS CIRCUIT. (K)
